How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site. Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr Uzair Your Own Question
Dr Uzair
Dr Uzair, Doctor
Category: Medical
Satisfied Customers: 8073
Experience:  MBBS, FCPS (R) General Surgery. Years of experience in Emergency Medicine.
27273415
Type Your Medical Question Here...
Dr Uzair is online now

Two weeks ago after returning home from a family meal

Resolved Question:

Hi, Two weeks ago after returning home from a family meal my heart suddenly started racing. It happened all of a sudden and felt very fast indeed. I went to the emergency department and was diagnosed with SVT. I was given a drug called Adenosine which was effective. I was admitted to hospital overnight and discharged the next day. Blood test showed I had low Phosphate levels and I was given an IV Phosphate infusion and given Phosphate Sandoz to take over the next few days. My question is if there could be a link between the low Phosphate and the SVT. I am only 29 and fit and healthy so I don't understand the cause of this STV. It just came out of nowhere. Many thanks for help

Submitted: 1 year ago.
Category: Medical
Expert:  Dr Uzair replied 1 year ago.
Hia and thanks for query,Yes low phosphate, along with low potasium and magnesium levels do cause cardiac arrhythmias one of them is SVT, so low phosphate is the likely cause of your SVT.Let me know if you have further questions.Please do leave a positive rating by clicking on stars on top right corner.Wish you good health.
Dr Uzair and 2 other Medical Specialists are ready to help you
Customer: replied 1 year ago.

Thank you, ***** *****